# SDR DALA2021030301217

- Difficulty date: February 28, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SUPPORT ANGLE BTW STA 1675 TO 1681 LBL 52 APPROX. ANGLE WAS REPLACED. (LP 1740295)
